MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 10X30MM; SCREW, FIXATION, BONE

DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 10X30MM; SCREW, FIXATION, BONE
Catalog Number 231823
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the milagro 10x30 screw broke during fixation of the screw.There was no reported surgical delay and no reported adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: investigation summary the product was not returned to j&j medtech orthopaedics, however a photo was provided for evaluation.Visual inspection of the returned photo found that the device is shown in used condition.Biological matter can be observed on the anchor.The anchor's tip was found broken at the tip.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the milagro advance screw 10x30mm would have contributed to the complained device issue.¿ based on the investigation findings, the potential root cause can be attributed to procedural variables, such handling of the device or product interaction during procedure; a guidewire entrapment could have occurred while inserting the screw as per instructions for use (ifu), if resistance is felt during the insertion of a milagro br interference screw over a guidewire, stop and confirm that the guidewire is not entrapped.If entrapped, back out the screw and withdraw the guidewire.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: investigation summary: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the screw is broken at the tip.The broken fragment was not returned.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the milagro advance screw 10x30mm would have contributed to the complained device issue.Based on the investigation findings, the potential root cause can be attributed to procedural variables, such handling of the device or product interaction during procedure; a guidewire entrapment could have occurred while inserting the screw as per instructions for use (ifu); if resistance is felt during the insertion of a milagro br interference screw over a guidewire, stop and confirm that the guidewire is not entrapped.If entrapped, back out the screw and withdraw the guidewire.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
MILAGRO ADVANCE SCREW 10X30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key21367435
Report Number1221934-2025-00560
Device Sequence Number18263073
Product Code HWC
UDI-Device Identifier10886705022281
UDI-Public(01)10886705022281(10)224L206(17)260930
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number231823
Device Lot Number224L206
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown